# SDR SWAA2023021491003

- Difficulty date: January 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 4 AT AFT CARGO COMPARTMENT 2023-37978<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 4 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02. SING INDIVIDUAL SEE OFF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 907 TO BS 927 AFT POSITION RBL 4 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02. SING INDIVIDUAL SEE OFF BELOW RII ITEM
